MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; HIGH-LEVEL DISINFECTANT

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; HIGH-LEVEL DISINFECTANT
Model Number 73-OPA28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that three different patients experienced an allergic reaction after being exposed to mckesson opa/28 hld.The patients received additional medical treatment; however, it is unknown what type of medical treatment was administered.
 
Additional Manufacturer Narrative
There are four lot numbers associated with the reported event: (10)607423, (10)628856, (10)630099, (10)638686.The mckesson opa/28 safety data sheet states, "may cause skin irritation.Symptoms may include redness, drying, defatting and cracking of the skin.May produce an allergic skin reaction." steris made multiple attempts to obtain additional information regarding the reported events from the user facility; however, additional information was not provided.A follow-up report will be submitted should additional information become available.
 
Additional Manufacturer Narrative
In-service training was offered to hufriedy to align between steris and mckesson.Hufriedy provided evidence that they had already counseled mckesson - the distributor to the end user - on the contraindications contained in the rapicide opa 28 labeling.

Brand Name
MCKESSON
Common Device Name
HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
9954 mayland drive
suite 4000
richmond VA 23233
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL INC.
9954 mayland drive
richmond VA 23223
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21941456
Report Number2150060-2025-00010
Device Sequence Number8547782
Product Code MED
UDI-Device Identifier10612479185989
UDI-Public(01)10612479185989(10)607423(17)251119(11)231120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73-OPA28
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown